# SDR AALA202307259213

- Difficulty date: June 10, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 63,171 hours, 37,511 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: D5757028100200
- Condition: Worn
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING TRAILING EDGE INBOARD FLAP ATTACH FITTING / BRACKET FOR THE INTERCONNECTING STRUT IS WORN ON THE OUTBOARD SIDE OF THE FLAP BETWEEN RIBS 8 AND 9. REPLACED ATTACH FITTING / BRACKET PER SRM 51-42-11.
